MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-36F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided for a review to the consulting clinician which noted," a revision event x2 may be confirmed, but the sides were not provided for the implant logs and no op notes to confirm the events themselves.No root cause can be ascribed to the cases as there were no medical records, x-rays or other materials to assess." device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient's hip was revised due to pain.The available medical records were provided for a review to the consulting clinician which noted that a revision event x2 may be confirmed, but the sides were not provided for the implant logs and no op notes to confirm the events themselves.No root cause can be ascribed to the cases as there were no medical records, x-rays or other materials to assess.The event could not be confirmed nor the root cause be determined because insufficient medical information was provided.Further information such as medical documentation and returned devices are needed.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
This pi is for revision of the patient's left hip on (b)(6) 2019.While gathering information for a revision of the patient's left hip on (b)(6) 2021 the rep was told of a prior revision on (b)(6) 2019 due to patient complaint of pain.A 36f 10° insert was exchanged for another of the same catalog.Rep was not present for the procedure in 2019.Rep provided implant information for all surgeries and the primary operative report, and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRIDENT 10 X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11675296
Report Number0002249697-2021-00691
Device Sequence Number3511535
Product Code LPH
UDI-Device Identifier07613327039924
UDI-Public07613327039924
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number623-10-36F
Device Catalogue Number623-10-36F
Device Lot NumberE1275X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR